You are not logged in.

Global bifurcations, credit rationing and recurrent hyperinflations

Gomis-Porqueras, Pere and Haro, Alex 2007, Global bifurcations, credit rationing and recurrent hyperinflations, Journal of economic dynamics and control, vol. 31, no. 2, pp. 473-491, doi: 10.1016/j.jedc.2005.10.007.

Attached Files
Name Description MIMEType Size Downloads

Title Global bifurcations, credit rationing and recurrent hyperinflations
Author(s) Gomis-Porqueras, Pere
Haro, Alex
Journal name Journal of economic dynamics and control
Volume number 31
Issue number 2
Start page 473
End page 491
Total pages 19
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2007-02
ISSN 0165-1889
Keyword(s) global dynamics
nonlinear dynamical systems
Language eng
DOI 10.1016/j.jedc.2005.10.007
Field of Research 140212 Macroeconomics (incl Monetary and Fiscal Theory)
Socio Economic Objective 910108 Monetary Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2007, Elsevier
Persistent URL

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 155 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:18:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact